# SDR ASOA201100876

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF 280 FLOORBEAM CORRODED IN MULTIPLE AREAS.  FLOORBEAM REMOVED IAW SRM 51-42-06-00-001 AND 51-42-20-001-001.  INSTALLED FLOORBEAM IAW REO 670-53-11-047.
